MAUDE Adverse Event Report: AXONICS MODULATION TECHNOLOGIES, INC. AXONICS; NEUROSTIMULATOR

AXONICS MODULATION TECHNOLOGIES, INC. AXONICS; NEUROSTIMULATOR
Model Number 1501
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
False negative result.Loose or intermittent connection.No clinical signs, symptoms or conditions.No health consequences or impact.Analysis of production records.This is an initial submission as investigation of the issue has not been completed as we are pending the return of the device.The report was received on (b)(6) 2020.
 
Event or Problem Description
Clinician programmer (cp) was not showing an impedance issue with the ipg (neurostimulator), but when using another cp, the impedance issue was shown.Also, the milliamp (ma) was fluctuating and the cp was showing and disconnecting several times to the patient's ipg even though the company representative was a foot away and parallel to the ipg.
 
Event or Problem Description
See section h, number 6, event problem and evaluation codes.
 
Event or Problem Description
See section h, number 6, event problem and evaluation codes.
 
Additional Manufacturer Narrative
Correction to section h, number 6, results.Re-testing of the clinician programmer (cp) found no wireless communication problem (fda code 3248).The device used for the initial cp testing had low battery.Once it was fully charged, the cp was able to connect to the device with no issue and the cp passed all tests.

Brand Name
AXONICS
Common Device Name
NEUROSTIMULATOR
Manufacturer (Section D)
AXONICS MODULATION TECHNOLOGIES, INC.
26 technology drive
irvine CA
MDR Report Key9671707
Report Number3002968685-2020-00005
Device Sequence Number3308217
Product Code EZW
UDI-Device Identifier10810005340028
UDI-Public10810005340028
Combination Product (Y/N)N
Initial Reporter StateTN
PMA/510(K) Number
P180046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1501
Device Catalogue Number1501
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/26/2020
Initial Date Received by Manufacturer 01/05/2020
Supplement Date Received by Manufacturer01/05/2020
01/05/2020
Initial Report FDA Received Date02/05/2020
Supplement Report FDA Received Date03/06/2020
04/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1